Archived Edition Vol. 3, No. 3, 1977

Editors: R.H. Bing (Austin), D.G. Bourgin (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J.S. Mac Nerney (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J. Schmidt (Houston)
Managing Editor: G.G. Johnson (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


Christopher Allday
Rational Whitehead Products and a Spectral Sequence of Quillan, II, pp. 301-308.

Zvi Arad, Marcel Herzog
On Fundamental Subgroups of Order Divisible by Three, pp. 309-313.

Willem J. Blok, Peter Kohler
The Semigroup of Varieties of Generalized Interior Algebras, pp. 315-327.

David Chillag
On Transitive Permutation Groups With an Imprimitivity Block of Prime Length, pp. 329-336.

Leo P. Comerford, Jr.
A Note on Power-Conjugacy, pp. 337-341.

Ronald J. Evans
Generalizations of a Theorem of Chowla on Gaussian Sums, pp. 343-349.

Daniel L. Everett
Embedding Theorems for Decomposition Spaces, pp. 351-368.

Robert Gilmer, Mark L. Teply
Idempotents of Commutative Semigroup Rings, pp. 369-385.

Kyung Whan Kwun
Tameness of Ends in Covering Projections, pp. 387-394.

Coy L. May
Cyclic Autoomorphism Groups of Compact Bordered Klein Surfaces, pp. 395-405.

Lee Mohler
Sigmad-Spaces Are Planar, pp. 407-408.

Sam B. Nadler, Jr.
Arcwise Connected Locally Planar Cartesian Products, pp. 409-421.

Jurg Schmid
Nonstandard Constructions for Join-Extensions of Lattices, pp. 423-439.

C. D. Shannon
Lattice Ideals in the Space of Continuous Functions, pp. 441-452.